I will definately mention it again when I go tomorrow, but I have mentioned it previously and they have just shrugged and said everyone experiences it differently. The very first one I had I did have super bad stomach pains, but I haven't had them since, and I get no local reaction at the injection site, maybe a slight itch but that is it. I did have heavy bruising, but I think that is more to their method- they inject just under the skin instead of into the blood stream. I do get the sinus reaction.
My only other medications are synthroid. (Which I have been on for seven years) and BC (been on it for nearly five this time round).
I am known to have bizzare reactions to my other allergens though, so maybe that is why they aren't worried.
All of my allergies and my Celiacs resulted from getting the H1N1 shot in conjunction with the other flu shot two years ago.
I haven't noticed any sense of impending doom though, so thats a good sign, right?